Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Noetherianness of rings of holomorphic functions on Stein compact series


Author: Yum-tong Siu
Journal: Proc. Amer. Math. Soc. 21 (1969), 483-489
MSC: Primary 32.40
DOI: https://doi.org/10.1090/S0002-9939-1969-0247135-7
MathSciNet review: 0247135
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Fensch, Reell-analytische Strukturen, Schr. Math. Inst. Univ. Münster, No. 34 (1966). MR 0201674 (34:1556)
  • [2] J. Frisch, Points de platitude d'un morphisme d'espaces analytiques complexes, Invent. Math. 4 (1967), 118-138. MR 0222336 (36:5388)
  • [3] R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1965. MR 0180696 (31:4927)
  • [4] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [5] S. Łojasiewicz, Triangulation of semi-analytic sets, Ann. Scuola Norm. Sup. Pisa (3) 18 (1964), 449-474. MR 0173265 (30:3478)
  • [6] Y.-T. Siu, Noether-Lasker decomposition of coherent analytic subsheaves, Trans. Amer. Math. Soc. 135 (1969), 375-384. MR 0234019 (38:2340)
  • [7] W. Thimm, Lückengarben von kohärenten analytischen Modulgarben, Math. Ann 148 (1962), 372-394. MR 0143944 (26:1493)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.40

Retrieve articles in all journals with MSC: 32.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247135-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society